Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Persistent (Chronic) ARS Rash
Feb 12, 2002

Dear Experts,

Can HIV-related rash take as long as 1.5 - 2 months to disappear? Is this usual? Or could it be followed immediately by another HIV-related rash?

Thank you very much. PaulB

Response from Dr. Henry

The rash associated with acute retroviral syndrome is usually transient sometimes lasting for hours to days. Many of the rashes associated with HIV are non=specific and occur in the general population. People with HIV have a large number of skin problems that often requires a dermatolgist to sort out. If HIV infection has not been diagnosed and a risk exposure has occurred then getting tested is recommended. KH



Previous
Some people say HIV does not cause AIDS.
Next
alcohol and aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement